# SDR R7MR32656

- Difficulty date: February 26, 2001
- Submitted: March 30, 2001
- Operation: General aviation
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- Aircraft time: 1,649 hours
- Engine: Pwa PW206A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: ZARISEC135
- Part serial: WI429
- Condition: Collapsed
- Location: Main Rotor
- Part time: 594 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR TRANSMISSION COLLAPSED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
